# SDR REXA2018021400125

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 22,013 hours, 14,791 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER`S OXYGEN MASK LEAKING.   R & R THE OBSERVER`S OXYGEN MASK IAW AMM 35-11-12,  OPS CHECKED GOOD.
